ON THE STATE DESCRIPTION OF NON-LINEAR NETWORKS - FURTHER RESULTS


NEWCOMB R., GOKNAR I.

PROCEEDINGS OF THE IEEE, vol.69, no.5, pp.659-660, 1981 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 69 Issue: 5
  • Publication Date: 1981
  • Doi Number: 10.1109/proc.1981.12033
  • Journal Name: PROCEEDINGS OF THE IEEE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.659-660
  • Istanbul Technical University Affiliated: No